# SDR A6WA200740471

- Difficulty date: August 20, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 54.897 9640BB, HOLE NR 1) HAS FRETTING DAMAGE AT INBOARD AND OUTBOARD ENDS OF CUTOUT IN NON-CRITICAL AREA.  INBOARD AREA MEASURES APPROX 6 INCH LENGTH BY .30 INCH WIDE BY .005 INCH DEEP.  OUTBOARD AREA MEASURE APPROX 5.5 INCH LONG BY .30 INCH WIDE BY .005 INCH DEEP.  OUTBOARD AREA MEASURE APPROX 5.5 INCHES LONG BY .30 INCHES WIDE BY .005 INCHES DEEP.  MAINTENANCE REPAIRED CORRODED (FRETTING) DAMAGE AREAS IAW REO 601R-57-21-030 REV F.  (M)
